Wednesday, January 27, 2010

Benzonatate 100 Mg Get You High Whhats Wrong With Me? I Hate This Feeling.?

Whhats wrong with me? i hate this feeling.? - benzonatate 100 mg get you high

My doctor gave me medicine called, Benzonatate capsule 100 mg, R-Tanna TumiFlu I have this before bedtime,

every time I sleep, I'm really hot, do not sweat in the hot, hott but if I touch or. , if you breathe through your nose, your hot.

on when I cough, cough i rarely what you want to throw up, wait, I want to vomit.

idk what to do, I sat at me? In any case, please give details on what to do about me. I hate this feeling. btw around 14 MI.


Stellar said...

I'd say your allergic or Chemistry Council does not mix with the drug not because I'm allergic to medicines in your question and I did the same to most of the symptoms, which has what I would do is drink stop as soon as possible and contact a pharmacy and doctor and let them know what you go I Say Your allergic, because I am by what you have

кяιѕтιηα ✯ said...

These are probably the side effects of medications. If you're really worried, tell your parents and they call the pharmacy to see if it should happen leads. Of course, if you want to vomit is vomit. Holding back is not healthy. We wish you a speedy recovery!

lzdmnstr said...

You have the flu. If you have vomiting, which can usually feel better afterwards. Your body tells you to get rid of everything in the stomach so that it can be.

Post a Comment